# SDR AU971633

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3242 · Brake
- Part: Rivet
- Part number: AHO809723
- Condition: Sheared
- Location: Brake
- Component: Dunlop, BRAKEUNIT
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR BRAKE PAD RIVET SHEARED. BRAKE PADS WEDGED BETWEEN THE STATOR AND ROTOR ASSEMBLIES.. THRUST PLATE ASSEMBLY PNO AHO 84638 ALSO DAMAGED AND DISTORTED
